Alert archive / New York / Frost Advisories in 2009

Frost Advisory 8, NWS Buffalo, NY

June 4, 2009Lewis County, New York

NWS Buffalo, NY issued this frost advisory at Jun 4, 2009, 3:43 AM EDT for Lewis County, New York. It took effect at Jun 5, 2009, 2:00 AM EDT. It was in force for 97 min.

The area

The counties it named.

The facts

Issued
Jun 4, 2009, 3:43 AM EDT (07:43 UTC)
In effect from
Jun 5, 2009, 2:00 AM EDT
Expired
Jun 5, 2009, 3:37 AM EDT
In force
97 min
Issued by
NWS Buffalo, NY

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 19 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2009-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2009-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 040743
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
343 AM EDT THU JUN 4 2009

...A CHILLY NIGHT IN STORE...

.HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN NEW
YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES AND
LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL
COOLING.

NYZ008-041545-
/O.NEW.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/
LEWIS-
INCLUDING THE CITY OF...LOWVILLE
343 AM EDT THU JUN 4 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. 

CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE MID 30 FOR A FEW HOURS LATE TONIGHT OVER THE
NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

SAGE
4 follow-up statements
000 
WWUS71 KBUF 041355
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT THU JUN 4 2009

...A CHILLY NIGHT IN STORE...

.HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN
NEW YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES
AND LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL
COOLING.

NYZ008-042200-
/O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/
LEWIS-
INCLUDING THE CITY OF...LOWVILLE
955 AM EDT THU JUN 4 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. 

CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE MID 30S FOR A FEW HOURS LATE TONIGHT OVER THE
NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
000 
WWUS71 KBUF 041857
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
257 PM EDT THU JUN 4 2009

...A CHILLY NIGHT IN STORE...

.HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN
NEW YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES
AND LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL
COOLING.

NYZ008-050300-
/O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/
LEWIS-
INCLUDING THE CITY OF...LOWVILLE
257 PM EDT THU JUN 4 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. 

CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE MID 30S FOR A FEW HOURS LATE TONIGHT OVER THE
NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
000 
WWUS71 KBUF 050216
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1016 PM EDT THU JUN 4 2009

...A CHILLY NIGHT IN STORE...

.HIGH PRESSURE AND DRY AIR WILL BE FOUND ACROSS NORTHERN NEW YORK
OVERNIGHT. WHILE THERE WILL BE SOME CIRRUS CLOUD COVER...LIGHT
WINDS AND A VERY DRY AIRMASS COULD STILL ALLOW FOR ENOUGH
RADIATIONAL COOLING FOR PATCHY FROST TO FORM.

NYZ008-051030-
/O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/
LEWIS-
INCLUDING THE CITY OF...LOWVILLE
1016 PM EDT THU JUN 4 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. 

LIGHT WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO ALLOW SURFACE
TEMPERATURES TO FALL INTO THE 30S DURING THE WEE HOURS OF THE
MORNING. READINGS COULD DROP INTO THE MID 30S IN SOME AREAS...
WHICH WOULD ALLOW FOR SOME PATCHY FROST TO FORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

RSH
000 
WWUS71 KBUF 050737
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EDT FRI JUN 5 2009

NYZ008-050845-
/O.CAN.KBUF.FR.Y.0008.000000T0000Z-090605T1100Z/
LEWIS-
INCLUDING THE CITY OF...LOWVILLE
337 AM EDT FRI JUN 5 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST
ADVISORY. 

HIGH CLOUDINESS THAT SNEAKED IN FURTHER NORTH THAN EXPECTED ACTED
AS ENOUGH OF A BLANKET TO PREVENT THE SURFACE TEMPERATURES FROM
DROPPING AS COLD AS EARLIER FORECAST. LOOKS LIKE UPPER 30S WILL
END UP THE COLDEST OVERNIGHT READINGS.

$$

SAGE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Jun 4, 3:14 AM EDT, 29 minutes earlier.

Area forecast discussion, Jun 4, 3:14 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
314 AM EDT THU JUN 4 2009

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL DOMINATE THE GREAT LAKES REGION
AND BRING SUNSHINE TO THE REGION TODAY. A WEAK AREA OF LOW PRESSURE
WILL MOVE ALONG THE EASTERN SEABOARD FRIDAY AND BRING SOME INCREASE
IN CLOUD COVER...ALTHOUGH THE BULK OF THE RAIN IS EXPECTED TO REMAIN
EAST OF THE REGION. ANOTHER HIGH PRESSURE WILL BUILD INTO THE GREAT
LAKES IN TIME FOR THE FIRST HALF OF THE WEEKEND. A WEAK FRONTAL
BOUNDARY WILL BRING A SMALL CHANCE OF SHOWERS FOR SUNDAY...WITH A
BETTER CHANCE OF RAIN AND THUNDERSTORMS BY EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE CENTERED ACROSS LOWER MICHIGAN THIS MORNING WILL BE IN
FIRM CONTROL OF OUR WEATHER TODAY AND TONIGHT AS IT MOVES EAST TO
THE NEW ENGLAND COAST. IN THE MEANTIME A SHORT WAVE AND SURFACE LOW
ARE EXPECTED TO TRACK WELL TO OUR SOUTH. BOTH THE NAM AND GFS KEEP
THIS SYSTEMS PRECIPITATION SHIELD TO OUR SOUTH. WE WILL CONTINUE
WITH ZERO POPS FOR BOTH TODAY AND TONIGHT. NOTHING MORE THAN
SCATTERED CIRRUS TODAY ALTHOUGH WE DO EXPECT AN INCREASE IN HIGH
CLOUD COVERAGE LATE TONIGHT OVER THE SOUTHERN TIER ON THE NORTHERN
PERIPHERY OF A SHORT WAVE AND A SURFACE LOW.

850 MB TEMPERATURES STILL ON THE COOL SIDE FOR THIS TIME OF
YEAR...AROUND 6 TO 8C. THIS SHOULD REFLECT HIGHS TODAY INTO THE 65
TO 70 RANGE. A CHILLY NIGHT TONIGHT. THE COLDEST AREA WILL BE LEWIS
COUNTY. WE WILL ISSUE A FROST ADVISORY THERE WITH OVERNIGHT LOWS IN
THE MID 30S.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
FORECAST CONFIDENCE HAS DIMINISHED SOMEWHAT FOR FRIDAY WITH THE
LATEST 00Z MODEL GUIDANCE. A WEAK SOUTHERN STREAM CUTOFF LOW...NOW
EVIDENT IN MOISTURE CHANNEL IMAGERY CROSSING THE LOWER MISSISSIPPI
VALLEY...IS FORECAST TO MOVE UP ALONG THE MID ATLANTIC COAST ON
FRIDAY. BOTH THE NAM AND GFS ARE TRENDING A LITTLE FARTHER NORTHWEST
WITH THE TRACK OF THIS SYSTEM...AND BOTH NOW BRUSH THE SOUTHEAST
PORTION OF THE CWA WITH SOME LIGHT PRECIP ON FRIDAY. A CLOSER LOOK
AT THE MODEL GUIDANCE SHOWS THE MAJORITY OF THE LARGE SCALE FORCING
FOR ASCENT...INCLUDING UPPER LEVEL JET DYNAMICS AND LOW LEVEL JET
CONVERGENCE REMAINING WELL SOUTHEAST OF THE CWA. LOW LEVEL FLOW
REMAINS VERY WEAK THIS FAR NORTHWEST...THE LACK THEREOF WILL MAKE
SUPPORTING ANY MEANINGFUL PRECIP LESS LIKELY. GENERAL CONFLUENT FLOW
ALOFT OVER NEW ENGLAND SHOULD TEND TO SHUNT THIS SYSTEM TO THE
SOUTHEAST OF THE AREA.

GIVEN THE ABOVE...WILL HANG ONTO A DRY FORECAST FOR FRIDAY AND WATCH
FUTURE MODEL TRENDS. EVEN SO...IT DOES APPEAR THIS SYSTEM WILL BRING
SOME INCREASED CLOUD COVER ON FRIDAY...ESPECIALLY FOR THE SOUTHERN
TIER AND FINGER LAKES REGIONS. TEMPERATURE FORECAST VERY TRICKY AND
WILL BE DEPENDENT ON VERIFYING DISTRIBUTION OF CLOUDS/PRECIP. 925MB
TEMPS WARM TO +14C TO +15C ALONG THE THRUWAY TO THE NORTH OF THE
CUTOFF. THIS SHOULD SUPPORT LOW OR EVEN MID 70S EVEN WITH LIMITED
SUNSHINE. FARTHER SOUTH ACROSS THE SOUTHERN TIER...COOLER TEMPS
ALOFT AND THICKER CLOUD COVER SHOULD HOLD TEMPS IN THE 60S.

FRIDAY NIGHT THE WEAK LOW WILL QUICKLY MOVE OFF THE SOUTHERN NEW
ENGLAND COAST. BEHIND THIS SYSTEM...A VERY WEAK NORTHERN STREAM COLD
FRONT IS FORECAST TO SLOWLY OOZE ACROSS THE LOWER GREAT LAKES ON
SATURDAY. THE GFS IS MUCH MORE AGGRESSIVE THAN THE NAM IN BRINGING
THIS BOUNDARY THROUGH...AND IS THEREFORE COOLER WITH THE TEMP
FORECAST FOR SATURDAY. AT THIS POINT...LIKE THE SLOWER/WEAKER IDEA
OF THE NAM...WHICH HAS SOME SUPPORT FROM THE CANADIAN GEM. THIS WILL
ALLOW CONTINUITY TO BE FOLLOWED CLOSELY WITH HIGHS WELL INTO THE 70S
ON SATURDAY. WHICHEVER TIMING VERIFIES FOR THIS WEAK FROPA...IT
APPEARS TO BE A DRY FRONT WITH VERY LITTLE IN THE WAY OF MOISTURE OR
LARGE SCALE FORCING. SHOULD SEE A DECENT AMOUNT OF SUN ON SATURDAY
AS WELL GIVEN HOW LITTLE MOISTURE IS FORECAST ALONG THE FRONT. IN
THE WAKE OF THIS WEAK FRONTAL BOUNDARY...HIGH PRESSURE WILL NOSE
FROM NORTHWEST ONTARIO INTO THE LOWER LAKES SATURDAY NIGHT WITH THE
BENIGN WEATHER CONTINUING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
PLENTY OF UNCERTAINTY DURING THIS PERIOD BUT IT WILL DEFINITELY
TREND TOWARD AN UNSETTLED REGIME. RIDGE OF HIGH PRESSURE BUILDING
DOWN FROM ONTARIO TO START SUNDAY WILL GET PINCHED OFF BY A FAST
WESTERLY FLOW ALOFT OF INCREASING MOISTURE...WITH A WARM FRONT OF
SORTS DEVELOPING ACROSS THE SOUTHERN GREAT LAKES REGION. WILL CARRY
A LOW CHANCE FOR SHOWERS ON SUNDAY ACROSS THE WESTERN HALF OF THE
STATE...BUT THIS IS BY NO MEANS A WASHOUT AND THE MAJORITY OF THE
DAY SHOULD BE RAIN FREE.

LOTS OF MODEL UNCERTAINTY AS WE HEAD INTO THE FIRST HALF OF NEXT
WEEK. IT WILL BE AN UNSETTLED PERIOD...BUT LOTS OF RUN TO RUN AND
INTER-MODEL DISCREPANCIES WITH RESPECT TO THE DETAILS. THE 00Z/04
GFS SHOWS A MUCH WARMER AND VERY UNSTABLE AIRMASS BUILDING INTO THE
LOWER LAKES BY TUESDAY. THE PREVIOUS 12Z/03 ECMWF WAS FARTHER SOUTH
WITH THE SURFACE LOW AND BOUNDARY...KEEPING OUR REGION ON THE COOL
SIDE OF THE BOUNDARY. THE NEW 00Z/04 ECMWF JUST NOW COMING IN
APPEARS TO BE TRENDING TOWARDS THE GFS SOLUTION. THIS WILL NEED TO
BE MONITORED...SINCE THE GFS IDEA WOULD SUGGEST A VERY UNSTABLE
AIRMASS SUPPORTIVE OF ORGANIZED CONVECTIVE ACTIVITY BY TUESDAY OR
WEDNESDAY NEXT WEEK.

TEMP FORECAST VERY TRICKY BY EARLY NEXT WEEK WITH A BIG UPSIDE
POTENTIAL IF THE GFS VERIFIES. FOR NOW WILL BE CONSERVATIVE WITH
HIGHS IN THE LOW TO MID 70S FOR TUE/WED.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD WITH JUST
SCATTERED CIRRUS FOR THE MOST PART ALTHOUGH THERE COULD BE SOME
SCATTERED CU AS WELL ACROSS THE SOUTHERN TIER DURING THE HEATING
PART OF TODAY. WINDS WILL BE ON THE LIGHT SIDE AS WELL, UNDER 10
KTS WITH A WEAK PRESSURE GRADIENT OVER THE AREA. WINDS WILL MAINLY
NORTHEASTERLY AS SURFACE HIGH PRESSURE ACROSS THE CENTRAL GREAT
LAKES BUILDS INTO THE REGION. THE EXCEPTION WILL BE ACROSS THE
EASTERN END OF LAKE ONTARIO WHERE A LAKE BREEZE WILL BACK WINDS TO
MORE OF A NORTHWESTERLY FLOW.

LATE TONIGHT THROUGH MONDAY...VFR.

&&

.MARINE...
VERY QUIET MARINE WEATHER THROUGH THE END OF THE WEEK AND THE
WEEKEND WITH WINDS LESS THAN 15 KNOTS AND WAVES 2 FEET OR LESS. A
SURFACE HIGH BUILDING OVER THE LOWER LAKES TODAY WILL PROVIDE VERY
NICE BOATING WEATHER WITH LIGHT WINDS BECOMING LOCALLY ONSHORE THIS
AFTERNOON AS LAKE BREEZES DEVELOP. WINDS WILL TEND TO EAST AND
NORTHEAST ON FRIDAY AS A WEAK AREA OF LOW PRESSURE MOVES ALONG THE
MID ATLANTIC COAST.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 2 AM TO 7 AM EDT FRIDAY FOR NYZ008.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...SAGE
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK/SFM
AVIATION...JJP/SAGE
MARINE...HITCHCOCK
Hazardous weather outlook, Jun 3, 5:18 AM EDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
518 AM EDT WED JUN 3 2009

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-040930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
518 AM EDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>008-010>014-019>021-085-040930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
518 AM EDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Frost Advisories in New York, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.